Dystonia from Cipro

by Rebecca
(England)

I have extreme damage done by 5, 7 day courses of 500 mg ciproflaxin antibiotic also for a kidney infection back in 2006. My Ciprofloxacin Side Effects symptoms range from leg pain and a whole host of neurological problems including dystonia of the neck. I really want some answers as to whether I will make a recovery from this as my symptoms seem to get worse in bouts at the moment I am having balance problems like I have had a blow to the head and cant seem to stand and walk properly. I'm really scared as its been over 3 years. please help!!









The Levaquin
Tendonitis Solution
for toxicity too!

Click Here to Learn More

the levaquin tendonitis solution

Comments for Dystonia from Cipro

Click here to add your own comments

Get the Levaquin Tendonitis Solution
by: Kerri Knox, RN- The Immune Queen!

Hi Becky,

Wow! That doesn't sound good. Ciprofloxacin Side Effects can be very scary! Well, I think that your best bet is to get the program that I outline in The Levaquin Tendonitis Solution that my partner and I developed through helping people with this terrible problem.

It's NOT an overnight solution, but will likely relieve many of your symptoms. The 'dystonia' is probably really 'muscle cramps' and there is a solution in the book for that that is likely to help quite quickly if you follow the instructions carefully.

Let me know if you have any questions.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Side Effects Queen
Functional Medicine Practitioner
Side Effects Site


Dystonia is real
by: Anonymous

Hi- I read the response posted here.

Unfortunately, Dystonia is all too real and hopefully you have found the help you need by now. I know you are in the UK. But you could start on this website:
www.dystonia-foundation.org/

It's rare so many people don't know what it is or will discount it. You need a good neurologist that knows what it is and understands how to treat it.

There are lots of treatments available and you can be much more comfortable than you currently describe. Medicine induced dystonia absolutely does happen. That's not the type I have but it does exist as a secondary dystonia.

Good luck and best to you.

I'm not discounting what he's experiencing
by: Kerri Knox, RN- The Immune Queen!

I'm actually not discounting what this person is suffering from or claiming that dystonia doesn't exist (where did you get that from?). If what they are experiencing is truly from Cipro, then it's very UN-likely to be dystonia and very LIKELY to be Muscle Cramps or 'muscle spasms' due to the effects of Magnesium Depletion from Cipro, along with neurologic problems that also go along with toxicity from Cipro and similar drugs.

You may know dystonia, but I know Cipro Side Effects


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Dystonia Parkinsonism, and Cipro
by: Anonymous

Becky, I have dystonia and Parkinsonism. Cipro Side Effects caused confusion, tiredness and dizziness, as well as my legs curling in, cramping and freezing, as well as difficulty breathing. As you know, we need to be extremely careful, neurologically speaking, with our disorders as they relate to chemicals in these medicines we take. Not enough professionals in the medical field understand our disorder, thoroughly, as they should.
I would always adhere to what my movement disorder neurologist tells me in order to stay safe. A doctor who specializes in neurological disorders.

task specific focal dystonia
by: Anonymous

I have task specific focal dystonia that developed after five ten-day rounds of cipro that did not correct the intestinal condition it was prescribed for. Only recently did I find out that this can be a side effect of this kind of antibiotic. I was never warned that I could lose my musical career just by taking an antibiotic. If I could find the proper party to sue, you bet I'd be doing it. This is not "muscle cramps" but task-specific uncontrollable muscle movements.


Which can also be from the same causes as muscle cramps-
by: Kerri Knox, The Immune System Queen

Which can also be from the exact same causes as muscle cramps, just like restless leg syndrome and tourette's and bruxism are restless leg syndrome, Tourette's and bruxism- but can be CAUSED, in many cases, by the same underlying problem that causes Muscle Cramps, in many cases.

If you choose not to try to get better by reversing the known causes of the problems that are caused by these drugs, that is totally and completely your decision. However, others might be interested in not accepting a diagnosis of a permanent and disabling condition, and want to learn how to reverse these problems.

Anyone who MIGHT be interested in not just accepting a permanent diagnosis without first trying to reverse the known problems from these antibiotics could benefit from the book, The Fluoroquinolone Toxicity Solution, follow the instructions and see if they do indeed have a disabling irreversible permanent diagnosis that will ruin their life and career forever- or merely the known reversible side effects of a terrible drug.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video